# SDR DALA2015031102099

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 46,410 hours, 17,201 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE RT OTBD UPPER FLANGE OF THE BS 947.5 FLOORBEAM.  WHILE PERFORMING FLOORBEAM REPAIR IAW SRM 53-70-51. REPAIR 5, UPPER FLANGE CUT FROM RBL 40 TO THE RT END OF PART. A CRACK WAS FOUND AT 1 FASTENER HOLE IN THE BEAM WEB COMMON TO THE FRAME WEB.  MAINTENANCE REPAIRED IAW ERA 511677-14.
